# SDR SWIA2025031900116

- Difficulty date: January 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RH TCAS ANTENNA DOUBLER AT APPROXIMATELY FS 349, STRINGER 25-26R. SEE ATTACHED PICTURES.     (C-CHECK RO 3/18/2025)    INSTALLED NEW CHANNEL/DOUBLER P/N SH670-31032-5 FOR ANTENNA AT FS349 BETWEEN STGR 25R-26R REF CRJ 900 SRM 51-42-06-001-001-A01 AND DRWG SH670-30023 REV G. LEAK CHECK GOOD, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND M-337
